I got this contraceptive method since it is the easiest yet the most effective method of contraception. It is a small plastic implant injected by a nurse or a doctor underneath the skin which releases the hormone progesterone every month and said to last up to 3 years, a highly reliable contraception! I was reading through some of the websites about implanon side effects and I think I got most of it. After a year with this implanon, I got a prolonged period which lasted about 2 months, it only stopped when I was given pills to increase the progesterone hormone. I have also encountered breast tenderness, depressed mood, mood swings, sometimes dizziness, spots all over my arms and legs and most of all weight gain problem. It seems that I have most of the side effects and sometimes I am thinking of having it taken out. I have actually read a lot of forum in the Internet and some says having it out is very painful, so I am still thinking about it, whether I will or will not have it taken out.
6 months ago